Document Open Access Logo

Formalization of the Domination Chain with Weighted Parameters (Short Paper)

Author Daniel E. Severín

Thumbnail PDF


  • Filesize: 394 kB
  • 7 pages

Document Identifiers

Author Details

Daniel E. Severín
  • Depto. de Matemática, Universidad Nacional de Rosario, Argentina
  • CONICET, Argentina


I want to thank Ricardo Katz for his careful reading and suggestions.

Cite AsGet BibTex

Daniel E. Severín. Formalization of the Domination Chain with Weighted Parameters (Short Paper). In 10th International Conference on Interactive Theorem Proving (ITP 2019). Leibniz International Proceedings in Informatics (LIPIcs), Volume 141, pp. 36:1-36:7, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2019)


The Cockayne-Hedetniemi Domination Chain is a chain of inequalities between classic parameters of graph theory: for a given graph G, ir(G) <= gamma(G) <= iota(G) <= alpha(G) <= Gamma(G) <= IR(G). These parameters return the maximum/minimum cardinality of a set satisfying some property. However, they can be generalized for graphs with weighted vertices where the objective is to maximize/minimize the sum of weights of a set satisfying the same property, and the domination chain still holds for them. In this work, the definition of these parameters as well as the chain is formalized in Coq/Ssreflect.

Subject Classification

ACM Subject Classification
  • Mathematics of computing → Graph theory
  • Domination Chain
  • Coq
  • Formalization of Mathematics


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail